# SDR ASAA0310056

- Difficulty date: March 1, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 6545833524
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FLOORBOARD AT BS 255-270, BUTTOCK LINE 0 CRACKED AND CORRODED.  REMOVED AND REPLACED FLOORBOARD PER SRM.  (M)
